Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A correction to ``Ultradifferentiable functions on lines in $\mathbb{R} ^{n}''$


Author: Tejinder Neelon
Journal: Proc. Amer. Math. Soc. 131 (2003), 991-992
MSC (2000): Primary 30D60, 46F05
Published electronically: October 23, 2002
Original Article: Proc. Amer. Math. Soc. 127 (1999), 2099-2104.
MathSciNet review: 1937438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The proof of Theorem 1 in Proc. Amer. Math. Soc. 127 (1999), no. 7, 2099-2104, is revised.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D60, 46F05

Retrieve articles in all journals with MSC (2000): 30D60, 46F05


Additional Information

Tejinder Neelon
Affiliation: Department of Mathematics, 333 S. Twin Oaks Valley Road, California State University, San Marcos, California 92056
Email: neelon@csusm.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06924-1
PII: S 0002-9939(02)06924-1
Keywords: Ultradifferentiable functions, transfinite diameter
Received by editor(s): June 20, 2002
Published electronically: October 23, 2002
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society